# SDR ASAA2020022863303

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,305 hours, 13,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 78448
- Condition: Inoperative
- Location: Left Ram Air Inl
- Part time: 1,231 hours, 326 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1117277 TASKCARD: N/R-00001 ) REF L/P 12171212, REMOVED & REPLACED L/H RAM AIR INLET ACTUATOR REF AMM 21-51-21. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002, OPS CK NML. AIRCRAFT RELEASED FROM MEL 21-32B, C/N 26004592. SEAMC NOTIFIED "STEVE." REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED.
